# SDR AALA202110267552

- Difficulty date: October 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 17,681 hours, 6,722 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER # 5 ELEVATOR HINGE ARM HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
